Alert archive / Texas / Tornado Warnings in 2022

Tornado Warning 20, NWS Houston/Galveston, TX

March 22, 2022Austin County, Colorado County, Wharton County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Mar 22, 2022, 5:20 AM CDT for Austin County, Colorado County, Wharton County, Texas. It was in force for 12 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 22, 2022, 5:20 AM CDT (10:20 UTC)
Expired
Mar 22, 2022, 5:32 AM CDT
In force
12 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Austin County, TX, Colorado County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 102 km from the middle of the area, began a volume at 10:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 22, 5:29 AM CDTTSTM WND GST 606 S Eagle Lake, TXWIDESPREAD TREE DAMAGE WAS REPORTED IN THE 4900 BLOCK OF FM 102 NEAR EAGLE LAKE. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 22, 12:59 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 10.3 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2022-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1720 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2022-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1720 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

600 
WFUS54 KHGX 221020
TORHGX
TXC015-089-481-221045-
/O.NEW.KHGX.TO.W.0020.220322T1020Z-220322T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
520 AM CDT Tue Mar 22 2022

The National Weather Service in League City has issued a

* Tornado Warning for...
  East central Colorado County in southeastern Texas...
  North central Wharton County in southeastern Texas...
  Southeastern Austin County in southeastern Texas...

* Until 545 AM CDT.
    
* At 520 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Eagle Lake, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Wallis around 540 AM CDT.
  Sealy around 545 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2983 9625 2969 9601 2968 9602 2969 9604
      2968 9606 2967 9605 2968 9603 2967 9602
      2966 9602 2966 9603 2965 9603 2945 9633
      2954 9644
TIME...MOT...LOC 1020Z 223DEG 42KT 2954 9635 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
Cady
1 follow-up statement
977 
WWUS54 KHGX 221032
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
532 AM CDT Tue Mar 22 2022

TXC015-089-481-221041-
/O.CAN.KHGX.TO.W.0020.000000T0000Z-220322T1045Z/
Colorado TX-Wharton TX-Austin TX-
532 AM CDT Tue Mar 22 2022

...THE TORNADO WARNING FOR EAST CENTRAL COLORADO...NORTH CENTRAL
WHARTON AND SOUTHEASTERN AUSTIN COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, strong winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area. 

A Tornado Watch remains in effect until 800 AM CDT for southeastern
Texas.

Remember, a Severe Thunderstorm Warning still remains in effect.

LAT...LON 2983 9625 2969 9601 2968 9602 2969 9604
      2968 9606 2967 9605 2968 9603 2967 9602
      2966 9602 2966 9603 2965 9603 2945 9633
      2954 9644
TIME...MOT...LOC 1029Z 223DEG 42KT 2964 9624 

$$
Cady

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Mar 22, 3:39 AM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Mar 22, 3:39 AM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
339 AM CDT Tue Mar 22 2022

.DISCUSSION...

The primary challenge of the forecast is in the first 12 or so
hours as the severe weather threat persists early this morning
ahead of and along a cold front. A tornado watch is in effect for
nearly all of Southeast Texas through 8 am, with damaging winds
and large hail also possible in these storms. Heavy rain is
another potential threat, and though we have been fairly dry of
late, rain rates could be high enough to overwhelm drainage in
flood prone locations - particularly in locations that saw
stronger storms and rain earlier in the day. A flood watch for the
northeastern bulk of the forecast area is in place for this
threat.

After the front makes its way through...high pressure takes over,
fair weather reigns, and we see a gradual warmup heading into the
weekend.

.SHORT TERM [Through Today]...

Though the front is lagging back some in North and Central Texas
early this morning, a squall line is already making its way into
Southeast Texas, bringing lightning and heavy rain, along with a
threat of damaging winds, large hail, and even some tornadoes in
the strongest cells.

As the jet streak aloft reforms on the downstream side of the
upper trough axis, roughly parallel to the line, we may see the
line slow down some early this morning as it makes its way to the
east/southeast. This is something that seems to appear in a good
bit of the numerical guidance as well, so that adds some
confidence in holding the line up. This creates some modest
concern about training, and is the primary reason the flood watch
continues for the northeast bulk of the forecast area. Because of
the relative dryness, flooding is not the biggest concern - but we
have already seen storms produce upwards of an inch in 15 minutes
in this environment, and some loss of forward motion and/or
increased training is enough to keep some concern about excessive
rain rates.

Despite this, the line itself should indeed clear the coast by
mid-morning, with some lingering chance of showers until the
front rolls through a couple hours later (give or take). We've
seen multiple reports of small hail in the line, and so hail
certainly remains a threat, along with damaging winds on the
leading edge of the line. Another thing that we need to watch is
that while the 0-3 km shear vector is now a little more line-
parallel, likely diminishing the tornado threat some, we need to
keep on a sharp lookout for appendages or other anomalous features
reaching out slightly ahead of the line as a whole. This will
create a feature that is already conducive to extra vorticity, and
suddenly finding itself in an environment where the low-level
shear vector is much more favorable for tornadoes (hence the
tornado watch, rather than a severe thunderstorm watch from SPC).
Fortunately, this is a pretty well-known pattern and is not a
surprise. Not so fortunately is that these QLCS tornadoes can
develop and spin down rapidly, making them difficult to spot and
warn for. A focus for the next several hours.

Once the front is through, things should clear out pretty rapidly,
with mostly sunny skies emerging for the afternoon as winds shift
to westerly, then northwesterly. They should remain relatively
gusty as they do so - perhaps not to the strength of the pre-
frontal southerlies yesterday, but still with afternoon gusts in
the 20-25 mph range.

.LONG TERM [Tonight Through Tuesday]...

As the upper trough spins out over the Upper Midwest, it may
actually take until Thursday for ridging aloft to really get
established over the area. It's probably of little impact,
however, as cooler and drier air will fill in quite strongly
behind the front. This should set us up for cooler weather for a
day or two, but as the post-frontal cold pool moves off to the
east, we should see a warmup back to around or a little above 70
on Thursday, with a higher push into the 70s on Friday. Though the
deterministic NBM numbers stay a little lower that day, I chose to
go more with the median of the NBM distribution, which is a little
bit warmer and even has some highs around 80 degrees west of the
Houston metro. I think the statistical post-processing might be
smoothing out the transition a little, and with mostly sunny sky
and dry air allowing for efficient heating, I'd rather go with
something closer to that median in this instance.

Going into next week, high pressure will eventually set up around
the north-central Gulf, which means the return of onshore flow.
This will boost humidity, and raise the overnight temperature
floor. The knock-on effect of those higher morning temps will be
to see afternoon highs continue to rise into the lower to middle
80s across the area.

&&

.AVIATION [06Z TAF Issuance]...

While the bulk of the stronger storms have moved NE out of the
CWA, a second line of showers/thunderstorms strengthening/fill-
ing in over Central TX has been making slow progress east into
our area. So based on its current extrapolated timing (with in-
out from HRRR guidance), did try to time TEMPO groups with the
line of storms. Conditions should improve from west to east as
we head into the afternoon as drier air works into the region.
41

&&

.MARINE...

A cold front is pushing through Southeast Texas early this
morning, and will move offshore after sunrise, crossing the
coastal waters by noon. A line of strong to severe thunderstorms
will be possible ahead of and along the front this morning.
Moderate to gusty offshore flow will follow in the wake of the
cold front this afternoon into Wednesday, with seas slowly
subsiding through Wednesday.

Expect offshore flow to persist into the weekend, with onshore
winds gradually returning this weekend into early next week as
high pressure drifts eastward across the region.

&&

.PRELIMINARY POINT TEMPS/POPS...

College Station (CLL)  69  42  66  40  71 /  20   0   0   0   0
Houston (IAH)          75  46  65  45  71 /  80   0   0   0   0
Galveston (GLS)        75  52  66  56  71 /  90   0   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...

TX...High Rip Current Risk until 1 PM CDT this afternoon for the
     following zones: Bolivar Peninsula...Brazoria
     Islands...Galveston Island...Matagorda Islands.

     Coastal Flood Advisory until 1 PM CDT this afternoon for the
     following zones: Bolivar Peninsula...Brazoria
     Islands...Galveston Island...Matagorda Islands.

     Flood Watch until 7 AM CDT this morning for the following zones:
     Coastal Harris...Grimes...Houston...Inland
     Harris...Madison...Montgomery...Northern
     Liberty...Polk...San Jacinto...Southern
     Liberty...Trinity...Walker...Waller.

GM...Small Craft Advisory until 4 PM CDT this afternoon for the
     following zones: Coastal waters from Freeport to Matagorda
     Ship Channel TX out 20 NM...Coastal waters from High Island
     to Freeport TX out 20 NM.

     Small Craft Advisory until 4 AM CDT Wednesday for the following
     zones: Waters from Freeport to Matagorda Ship Channel TX
     from 20 to 60 NM...Waters from High Island to Freeport TX
     from 20 to 60 NM.

&&

DISCUSSION...Luchs
SHORT TERM...Luchs
LONG TERM...Luchs
AVIATION...41
MARINE...Luchs

In the hours before

Local storm report, Mar 21, 11:40 PM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1140 PM CDT MON MAR 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TORNADO          4 NNE SNOOK             30.54N 96.45W
03/21/2022                   BURLESON           TX   EMERGENCY MNGR

            TORNADO REPORTED NEAR SNOOK AT HIGHWAY 50 AT
            HIGHWAY 60 BY EMERGENCY MANAGER.

0859 PM     TORNADO          7 ESE WIXON VALLEY      30.74N 96.21W
03/21/2022                   BRAZOS             TX   BROADCAST MEDIA

            DAMAGE TO A HOME ON SAXON ROAD IN BRAZOS
            COUNTY SOUTH OF KURTEN. LARGE TREE SNAPPED.

0909 PM     TORNADO          5 WSW IOLA              30.75N 96.15W
03/21/2022                   GRIMES             TX   TRAINED SPOTTER

            CORRECTS PREVIOUS TORNADO REPORT FROM 3 WSW
            SNOOK. STORM CHASER RECORDED FOOTAGE OF A
            TORNADO NEAR IOLA.

0939 PM     TORNADO          MADISONVILLE            30.95N 95.91W
03/21/2022                   MADISON            TX   TRAINED SPOTTER

            STORM CHASERS HAVE RECORDED FOOTAGE OF A
            TORNADO MOVING INTO MADISONVILLE.
            SUBSTANTIAL DAMAGE REPORTED ON COLLAR
            STREET@75.

1013 PM     TORNADO          11 WNW LOVELADY         31.17N 95.62W
03/21/2022                   HOUSTON            TX   TRAINED SPOTTER

            STORM CHASERS INTERCEPT A LARGE TORNADO AND
            SIGNIFICANT DEBRIS ABOUT 1 MILE TO THE
            SOUTHWEST OF AUSTONIO.

0853 PM     TSTM WND DMG     2 WNW UP429             30.56N 96.33W
03/21/2022                   BRAZOS             TX   PUBLIC

            PUBLIC REPORTS OF 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF BUILDINGS. MPING REPORT.

&&
Special weather statement, Mar 22, 1:13 AM CDT, 4 hours 7 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
113 AM CDT Tue Mar 22 2022

TXZ163-164-176>179-195>199-210>213-220745-
San Jacinto TX-Waller TX-Colorado TX-Houston TX-Trinity TX-
Madison TX-Walker TX-Brazos TX-Washington TX-Grimes TX-Burleson TX-
Polk TX-Inland Harris TX-Montgomery TX-Austin TX-
113 AM CDT Tue Mar 22 2022

...Advancing line of thunderstorms will bring continued threat of
gusty winds and hail to portions of SE TX...

At 108 AM CDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from 9 miles east of Grapeland
to near Smithville.
Movement was southeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea to penny size hail are
         possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
College Station, Bryan, Huntsville, Brenham, Navasota, Crockett,
Hempstead, Prairie View, Madisonville, Caldwell, Bellville, Columbus,
Austonio, Apple Springs, Washington, Trinity, Weimar, Onalaska,
Grapeland and Somerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 800 AM CDT for southeastern
Texas.

&&

LAT...LON 3158 9517 3133 9490 3115 9486 3111 9472
      2951 9673 2963 9687 2996 9657 3015 9665
      3016 9679 3030 9664 3032 9674 3056 9696
      3074 9646 3091 9635 3107 9605 3109 9577
      3136 9566 3147 9574 3148 9572 3151 9574
TIME...MOT...LOC 0608Z 324DEG 20KT 3152 9531 3006 9718

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Cady
Local storm report, Mar 22, 1:22 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
122 AM CDT TUE MAR 22 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TORNADO          10 NNE MIDWAY           31.15N 95.66W
03/21/2022                   HOUSTON            TX   BROADCAST MEDIA

            ROOF OF HOME TAKEN OFF, SHOP AND BARN
            DAMAGED.

1023 PM     TORNADO          8 SW CROCKETT           31.25N 95.57W
03/21/2022                   HOUSTON            TX   BROADCAST MEDIA

            *** 3 INJ ***
            TWO MOBILE HOMES COMPLETELY DESTROYED NEAR
            CR3054 BETWEEN COOPER AND CROCKETT. LARGE
            DEBRIS FIELD. THREE SEVERE INJURIES.

1030 PM     TORNADO          2 NNW CROCKETT          31.34N 95.47W
03/21/2022                   HOUSTON            TX   BROADCAST MEDIA

            TREES AND POWERLINES DOWN ALONG HIGHWAY 287.
            GAS STATION AT NORMAN LANE AND SEVERAL
            STRUCTURES WERE DAMAGED OR DESTROYED.

&&
Special weather statement, Mar 22, 3:20 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Houston/Galveston TX
320 AM CDT Tue Mar 22 2022

TXZ177-178-199-220845-
San Jacinto TX-Walker TX-Montgomery TX-
320 AM CDT Tue Mar 22 2022

...A strong thunderstorm will impact portions of northwestern
Montgomery, west central San Jacinto and southern Walker Counties
through 345 AM CDT...

At 320 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Huntsville State Park, or 9 miles southwest of
Huntsville, moving east at 35 mph.

HAZARD...Wind gusts of up to 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Huntsville, New Waverly and Huntsville State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 AM CDT for southeastern
Texas.

&&

LAT...LON 3053 9573 3068 9575 3078 9538 3051 9534
TIME...MOT...LOC 0820Z 261DEG 29KT 3062 9567

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Cady
Special weather statement, Mar 22, 4:50 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
450 AM CDT Tue Mar 22 2022

TXZ210-226-235-221015-
Wharton TX-Colorado TX-Inland Jackson TX-
450 AM CDT Tue Mar 22 2022

...A strong thunderstorm will impact portions of Colorado,
northwestern Wharton and northwestern Jackson Counties through 515 AM
CDT...

At 450 AM CDT, Doppler radar was tracking a strong thunderstorm near
Speaks, or 17 miles southeast of Hallettsville, moving northeast at
55 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Columbus, Eagle Lake, Sheridan, Altair, Nada, Garwood and Rock
Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 800 AM CDT for southeastern
Texas.

&&

LAT...LON 2984 9652 2949 9615 2920 9670 2922 9672
      2934 9656 2958 9679 2958 9684 2959 9683
      2962 9684
TIME...MOT...LOC 0950Z 231DEG 50KT 2931 9669

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 7:26 PM CDTTornado WarningHGXBurleson34 min
Mar 21, 7:39 PM CDTTornado WarningHGXBurleson, Washington36 min
Mar 21, 8:09 PM CDTTornado WarningHGXBrazos, Burleson, Grimes51 min
Mar 21, 8:54 PM CDTTornado WarningHGXBrazos, Grimes, Madison, Walker51 min
Mar 21, 9:40 PM CDTTornado WarningHGXGrimes, Houston, Madison50 min
Mar 21, 10:18 PM CDTTornado Warning Tornado observedHGXHouston42 min
Mar 21, 10:51 PM CDTTornado WarningHGXHouston24 min
Mar 22, 1:13 AM CDTSpecial Weather StatementHGXAustin, Brazos, Burleson, Grimes, Houston, Madison and 3 more92 min
Mar 22, 1:27 AM CDTTornado WarningHGXGrimes, Montgomery, Walker33 min
Mar 22, 3:20 AM CDTSpecial Weather StatementHGXWalker25 min
Mar 22, 4:50 AM CDTSpecial Weather StatementHGXColorado25 min
Mar 22, 5:04 AM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Jackson, Waller, Washington and 1 more26 min
Mar 22, 5:28 AM CDTSevere Thunderstorm WarningHGXAustin, Brazos, Colorado, Fort Bend, Grimes, Harris and 3 more32 min
Mar 22, 5:51 AM CDTSevere Thunderstorm WarningHGXJackson, Matagorda, Wharton24 min
Mar 22, 5:57 AM CDTSevere Thunderstorm WarningHGXAustin, Brazoria, Fort Bend, Harris, Montgomery, Waller and 1 more63 min
Mar 22, 6:29 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Matagorda, Wharton46 min
Mar 22, 6:45 AM CDTAreal Flood AdvisoryHGXAustin, Brazoria, Colorado, Fort Bend, Grimes, Harris and 7 more2 hr
Mar 22, 6:49 AM CDTTornado WarningHGXBrazoria, Fort Bend11 min
Mar 22, 6:52 AM CDTSevere Thunderstorm WarningHGXChambers, Harris, Liberty, Montgomery23 min
Mar 22, 7:16 AM CDTSpecial Weather StatementHGXChambers, Liberty29 min
Mar 22, 7:25 AM CDTSpecial Marine WarningHGX2 hr

Nearby

Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.